Authors: Kokkinis, Ioannis
Maksimović, Petar
Ognjanović, Zoran 
Studer, Thomas
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: First steps towards probabilistic justification logic
Journal: Logic Journal of the IGPL
Volume: 23
Issue: 4
First page: 662
Last page: 687
Issue Date: 1-Jan-2015
Rank: M21
ISSN: 1367-0751
DOI: 10.1093/jigpal/jzv025
Abstract: 
In this article, we introduce the probabilistic justification logic PJ, a logic in which we can reason about the probability of justification statements. We present its syntax and semantics, and establish a strong completeness theorem. Moreover, we investigate the relationship between PJ and the logic of uncertain justifications.
Keywords: Completeness | Justification logic | Probabilistic justiciations | Probability logic | Soundness | Uncertain justifications
Publisher: Oxford University Press
Project: SNSF project 153169,Structural Proof Theory and the Logic of Proofs
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Representations of logical structures and formal languages and their application in computing 

Show full item record

SCOPUSTM   
Citations

24
checked on Jan 30, 2023

Page view(s)

23
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.